# SDR SWIA201743383

- Difficulty date: May 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 42,779 hours, 35,386 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP L/E VANE SKIN CHAFED AT CENTER SECTION.   REMOVED AND REPLACED IAW SRM.
